# SDR TRBA201207201

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,327 hours, 39,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT PUSH BUTTON ON F/A PANEL WAS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT PUSH BUTTON SWITCH IAW STANDARD PRACTICES MM 20-27-17 & AWM 33-51-07.  FOUND OK IAW JIC 33-50-00.  ACFT RETURNED TO SERVICE.
